# SDR MALA050227

- Difficulty date: February 22, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 17,731 hours, 19,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAIL ASSEMBLY P/N 7253710-871, BETWEEN FS 258 AND FS 288 AT LBL 33 IS CORRODED OUT OF LIMITS.  DAMAGE IS ACCEPTABLE IAW MESABA EOS53286.
